Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

On the growth of graded polynomial identities of sl(n)

Full text
Centrone, Lucio ; Souza, Manuela da Silva
Total Authors: 2
Document type: Journal article
Source: LINEAR & MULTILINEAR ALGEBRA; v. 65, n. 4, p. 752-767, 2017.
Web of Science Citations: 0

Let K be a field of characteristic 0 and L be a G-graded Lie PIalgebra where the support of L is a finite subset of G. We define the G-graded Gelfand-Kirillov dimension (GK) of L in k-variables as the GK dimension of its G-graded relatively free algebra having k homogeneous variables for each element of the support of L. We compute the G-graded GK dimension of sl(2)(K), where G is any abelian group. Then, we compute the exact value for the Zn-graded GK dimension of sl(n)(K) endowed with the Zn-grading of Vasilovsky. (AU)

FAPESP's process: 13/06752-4 - Cocharacters and gradedGelfand-Kirillov dimension for PI-algebras
Grantee:Lucio Centrone
Support type: Regular Research Grants
FAPESP's process: 13/04590-7 - Star-group identities and Lie nilpotence
Grantee:Manuela da Silva Souza
Support type: Scholarships in Brazil - Post-Doctorate